MathSciNet Relay Station
MathSciNet bibliographic data
MR1205003 47A56 (15A21 15A23)
Thijsse, G. Philip A. The local invariant factors of a product of holomorphic matrix functions: the order $4$ case. Integral Equations Operator Theory 16 (1993), no. 2, 277–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement